# SDR QMLA2010051810014

- Difficulty date: May 18, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N555BA
- Make and model: Bell 430
- Aircraft serial: 49119
- Aircraft time: 3,421 hours, 9,657 cycles
- Engine: Allsn 250C40B
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Hanger Assy
- Part number: 222044630101
- Condition: Sheared
- Location: T/R Shaft
- Part time: 2,755 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION DISCOVERED MOUNTING FLANGE BROKE OFF OF THE NR1 TAIL ROTOR DRIVE SHAFT HANGER BRG.  PERFORMED INSPECTION OF THE SURROUNDING AREA AND REPLACED HAGER BRG ASSY.
